# SDR SIMA20210209002

- Difficulty date: February 9, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 37,870 hours, 32,922 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Cargo Door Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL PLATE IS CORRODED.  (LEVEL 1 CORROSION)-C/A-REMOVED AND REPLACED AFT CARGO DOOR SILL PLATE IAW SRM 51-40-02.
